# SDR DXTA2022082668880

- Difficulty date: August 25, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N534QS
- Make and model: Cessna 120
- Aircraft serial: 680A0315
- Aircraft time: 37 hours, 25 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: WITH ALL POWER OFF AIRCRAFT, AND EMER LIGHT SWITH OFF, THE WING INSPECTION LIGHTS, CABIN MAIN ENTRY EXIT LIGHT,  LIGHT OVER SEAT 3, AND FLOOR LIGHT UNDER SEAT 3 ARE ALL ON.  BEING POWERED BY EMER BATTERIES. // SIGNOFF// TROUBLE SHOT SYSTEM AND DETERMINED #1 AND #2 INERTIA SWITCHES TO BE TRIPPED. GAINED ACCESS TO BOTH INERTIA SWITCHES AND RESET THEM IAW CE-680A AMM CH 33-50-00 REINSTALLED ALL ACCESS PANELS AND EMERGENCY LIGHTS OPS CHECKED GOOD
